# SDR CA030826017

- Difficulty date: August 13, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Engine: Pwa PT6A28
- System (JASC): 7250 · Turbine Section
- Part: Engine
- Condition: Failed
- Location: Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE CONTINUED TO BE OPERATED FOR APPROXIMATELY ONE HOUR BEFORE SEIZING TO A STOP, AFTER A 'LOW OIL LEVEL' INDICATOR ILLUMINATED IN THE COCKPIT. ENGINE WAS REMOVED AND SHIPPED TO REPAIR STATION TO REVIEW ENGINE AND DETERMINE REQUIRED WORKSCOPE.  ATLANTIC TURBINES BELIEVES THAT THE EXCESSIVE HEAT GENERATED FROM THE LACK OF OIL BEING SUPPLIED TO THE LUBRICATED COMPONENTS CAUSED THE 1ST STAGE CARRIER ASSEMBLY TO SEIZE. NO DAMAGE WAS FOUND IN THE ENGINE THAT WOULD CAUSE A MAJOR OIL LOSS.
